I had volbella under my eyes 14 days ago dark marks under eyes now (photo)

Dark marks under eyes after volbella tear trough filler. Wondering what's causing it. Or if it's just from lack of sleep lately. I've been so busy I haven't noticed how long it's been there. I also have a tiny bit under my right eye that pops out more than the rest of my eye. I notice it when I look down. Is there a filler lump or again bruising of swelling somewhere

Doctor Answers 6

Volbella results

Thank you for your question hollypop12345. I am sorry to hear about your situation. Volbella is a hyaluronic acid filler designed to enhance the lips. It is difficult to make an assessment without before photographs. There could be a bruise which can be treated with a laser. Lumps can be addressed with massage. More product can always be added if further enhancement is desired.

Please consult with a doctor for specific recommendations. Good luck!

Volbella results

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for your question hollypop12345. I am sorry to hear about your situation. Volbella is a hyaluronic acid filler designed to enhance the lips. It is difficult to make an assessment without before photographs. There could be a bruise which can be treated with a laser. Lumps can be addressed with massage. More product can always be added if further enhancement is desired.

Please consult with a doctor for specific recommendations. Good luck!

Volbella and Dark Circles Under the Eyes

It is difficult to tell from the photos if the Volbella is not injected properly or you have bruising.  I would recommend having Vitrase injected if the darkness does not go away to have the product dissolved.  Best, Dr. Green

Volbella and Dark Circles Under the Eyes

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

It is difficult to tell from the photos if the Volbella is not injected properly or you have bruising.  I would recommend having Vitrase injected if the darkness does not go away to have the product dissolved.  Best, Dr. Green

I had volbella under my eyes 2 weeks ago and have been left with dark marks under eyes.

Thank you for sharing your question and photograph.  Without an in-person examination to feel your tissues it is difficult to determine if you have any filler lumps or continued bruising/swelling from your treatment.  The darkening of the tissues may also have been the result of placement too close to the skin surface.  I would recommend seeing your injector for an in-person examination and discussion of your current results.

I had volbella under my eyes 2 weeks ago and have been left with dark marks under eyes.

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for sharing your question and photograph.  Without an in-person examination to feel your tissues it is difficult to determine if you have any filler lumps or continued bruising/swelling from your treatment.  The darkening of the tissues may also have been the result of placement too close to the skin surface.  I would recommend seeing your injector for an in-person examination and discussion of your current results.

You might also like...

Volbella injected too superficially.

Very hard to tell without a face to face consult. I don't know how much Volbella was used, nor the plane it was placed in. Your injector will be able to easily sort out this problem. An enzyme call hyaluronidase can help. All the best, Dr Davin Lim

Volbella injected too superficially.

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Very hard to tell without a face to face consult. I don't know how much Volbella was used, nor the plane it was placed in. Your injector will be able to easily sort out this problem. An enzyme call hyaluronidase can help. All the best, Dr Davin Lim

Swelling (late) from Fillers

There are a few possibilities but ask your injector to consider the following: Persitent brusing and swelling from the injections itself, persistent filler material, inflammatory nodules, granulomas and possible infection as a cause. Need an opinion from an expert injector. I would suggest to them consider injecting hyaluronidase or steroids into the area or possible surgical consultation if it doesn't resolve after some time. Might be worth starting an antibiotic to cover your basis but difficult to advice without seeing the patient in person and knowing what was injected. If it is persistent or you are worried, set up a follow up appointment with your dermatologist.

Alim R. Devani, MD, FRCPC
Calgary Dermatologist
4.9 out of 5 stars 15 reviews

Swelling (late) from Fillers

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
There are a few possibilities but ask your injector to consider the following: Persitent brusing and swelling from the injections itself, persistent filler material, inflammatory nodules, granulomas and possible infection as a cause. Need an opinion from an expert injector. I would suggest to them consider injecting hyaluronidase or steroids into the area or possible surgical consultation if it doesn't resolve after some time. Might be worth starting an antibiotic to cover your basis but difficult to advice without seeing the patient in person and knowing what was injected. If it is persistent or you are worried, set up a follow up appointment with your dermatologist.

Alim R. Devani, MD, FRCPC
Calgary Dermatologist

Dark Circles, Eyelid Wrinkles/Bags Treatment -- Voulma or Belotero with Cannulas, Clear+Brilliant, Eclipse Micropen, Viva

If you are unhappy 1-2 weeks after your treatment reverse the filler with hyaluronidase.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 202 reviews

Dark Circles, Eyelid Wrinkles/Bags Treatment -- Voulma or Belotero with Cannulas, Clear+Brilliant, Eclipse Micropen, Viva

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
If you are unhappy 1-2 weeks after your treatment reverse the filler with hyaluronidase.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 202 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.